# SDR SWAA2024092024125

- Difficulty date: August 8, 2024
- Submitted: September 20, 2024
- Operation: Air carrier
- Aircraft: N7880D
- Make and model: Boeing 737-7K5
- Aircraft serial: 34693
- Aircraft time: 46,104 hours, 33,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Handle
- Condition: Deteriorated
- Location: Zone 800
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DETERIORATED ENTRY DOOR CUT OUT ASSISTLE HANDLE NUT AT AFT GALLEY AREA 2024-504001<[01] REPLACED ENTRY DOOR CUT OUT ASSISTLE HANDLE NUT AT AFT GALLEY AREA IAW B737-700 AMM 25-21-25-420-801 STEP 3. B. (5);[02] REPLACED ENTRY DOOR CUT OUT ASSISTLE HANDLE NUT AT AFT GALLEY AREA IAW B737-700 AMM 25-21-25-420-801 STEP 3. B. (5). JOB COMPLETED.
